MathSciNet Relay Station
MathSciNet bibliographic data
MR1988506 (2005c:32028) 32Q15 (14M25 53C21 53C55)
Donaldson, S. K. Scalar curvature and stability of toric varieties. J. Differential Geom. 62 (2002), no. 2, 289–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement